Homeopathy usually uses reserpine as treatment for systemic hypertension, to the extent of my knowledge. Reserpine is known to cause depression. Also the bp control in irratic. In hypertension what we aim is to achieve a sustained control. An erratic bp is much more dangerous than a mildly elevated bp. The antihypertensives are chosen based on your co morbidites and affordability.
Hi ,Lybrate user,
zetlemi 40 cause dizziness and weakness, you need to monitor your dietary regulation.
Tk, plenty of water to hydrate your body.
Go for meditation to nourish your body and brain.
Go for a walk on the morning.
Your diet be easily digestible on time.
Consult your treating physician.
Hello lybrate-user. Sometimes mood disprders are short lived and occur due to realtime stress factor. And suppressed emotins. Better talk to her for the first help.
Secondly, as you tell that she is suffering from multiple problems, this calls on for a detailed consultation which includes the stresses she has been into through her life, and more about her childhood and how her diseases started and progressed. Furthermore, multpile allopathic medicines (if she is having for bp, thyroid and gynae complaint) can be an additive factor to mood as well as physical disordes.
You must have a tablet of sorbitrate with her. Which she can consume of she feels any emergency like pain in chest with sweating etc.
For a detailed discussion, feel free to call me.
If your blood pressure is higher than 140/90 mmhg, then doctor visits are needed. Heart block is an abnormal heart rhythm where the heart beats too slowly (bradycardia ). In this condition, the electrical signals that tell the heart to contract are partially or totally blocked between the upper chambers (atria) and the lower chambers (ventricles. Let's discuss your concern in detail so that we can provide the best medical plan.